# SDR SWAA2020062995314

- Difficulty date: June 25, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 46,989 hours, 24,936 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Row 1abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 1ABC LOOSE IN TRACK / TIGHTENED DOWN SEAT ROW 1ABC IN TRACK PER AMM 25-22-00.
